Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

UTI, blood in urine, frequent urge to urinate. Taking bactrim-dm. Correct medication?

I was prescribed Bactrim DM for my UTI on Friday and am on day 4 of the medication . Day 2 and day 3 the urgencies to go disappeared but now on day 4 I have that symptom again (blood in Urine went away day 2 and has been gone since). Could the medicine not be working? ( I ve had medicine that didn t kill the bacteria before and it was the worst pain ever and I don t want that to happen again). Thank you.
Asked On : Fri, 11 Jan 2013
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Thanks for the query.
Urinary urgency is a symptom of underlying infection.
A urine culture will confirm this and will also help determine as to which antibiotics is the bacteria sensitive to.
Depending on these results the antibiotic may be continued or changed as per your physician.
Hope this helps.
Good luck.
Answered: Sun, 13 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Urologist Dr. G.Srinivasan's  Response
Welcome to HCM.
In that case , it is better to do urine culture and sensitivity test NOW and take it from there.
It may give a clue on change of antibiotics.
Best regards
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor